- Sep 4, 2006
Why are you stopping them?
You think thats bad, try stopping anti depressants, thats the worst feeling on earth
I think it's the bisoprolol that's causing it.Withdrawal from Prexum? Seriously? :erm:
BTW, why did you stop Prexum and what are you on now?
It's a long story about my heart.WTF has BP got to do with it?
Surely you taking it for your BP not size of your heart
Sorry to hear about thatWith my wife's recent cancer, cardiac arrest and chronic sepsis her BP was all over the place even after she was sent home.
Every time her diastolic went below 50 she would faint and I had to revive her with a saline injection. She would wake up and not even know that she had fainted.
Now that she is back to her normal self her BP is a bit high at 140/95 but not too bad for her age at 58. Her oncologist in Portugal advised her to rather take anti cancer spices such as cayenne pepper, tumeric and ginger to lower her BP. Kill 2 birds with 1 stone as he said.
This has worked and she is on no medications and her BP is on average around 5 points lower.
If the diastolic goes lower than 50 you will faint. My wife kept fainting when it went below so to get her back I had to inject salt water into her stomach tube. Took a few minutes before she got back again. All good now.Went it for a small op recently, when I came out the blood pressure machine linked to my finger went nuts.
90 / 51 but I felt SO chilled
Apparently it happens with some people after coming out of surgery with anaesthetics
haha...Come come now. That is text book BP for teens. Come with real numbers. Mine is 138/89 ave and that is perfect for my age.